Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eppnet

Dark Circles From Accutane Must Read!

Recommended Posts

I just started my 5th month of Accutane, 80 mg daily. A few weeks ago I noticed dark circles, puffy bags and noticeable veins around my eyes. I have stopped treatment with 3 weeks remaining. According to this forum it's a common side effect but not many people reporting the dark circles going away after treatment. Please respond if you had the same side effects and if your dark circles / bags / veins went away after treatment or were permanent.

Thanks!

Share this post


Link to post
Share on other sites

I just started my 5th month of Accutane, 80 mg daily. A few weeks ago I noticed dark circles, puffy bags and noticeable veins around my eyes. I have stopped treatment with 3 weeks remaining. According to this forum it's a common side effect but not many people reporting the dark circles going away after treatment. Please respond if you had the same side effects and if your dark circles / bags / veins went away after treatment or were permanent.

Thanks!

I finished Accutane May 01st 2010 and still have dark circles/veins under my eyes. I first noticed them within 2 months of taking Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×